Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Quaternionic Kaehler manifolds


Author: Lee Whitt
Journal: Trans. Amer. Math. Soc. 272 (1982), 677-692
MSC: Primary 53C25; Secondary 53C55
DOI: https://doi.org/10.1090/S0002-9947-1982-0662060-6
MathSciNet review: 662060
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The topological classification of $ 4$- and $ 8$- (real) dimensional compact quaternionic Kaehler manifolds is given. There is only the torus in dimension 4. In dimension 8, there are 12 homeomorphism classes; representatives are given explicitly.


References [Enhancements On Off] (What's this?)

  • 1. L. Auslander, Four dimensional compact locally Hermitian manifolds, Trans. Amer. Math. Soc. 84 (1957), 379-391. MR 0083798 (18:762b)
  • [1] L. Auslander and M. Kuranishi, On the holonomy group of locally Euclidean spaces, Ann. of Math. (2) 65 (1957), 411-415. MR 0086341 (19:168b)
  • [2] L. Bieberbach, Über die Bewegungsgruppen der Euklidischen Räume. I, Math. Ann. 70 (1911), 297-336; II, 72 (1912), 400-412. MR 1511623
  • [3] S. S. Chern, Complex manifolds without potential theory, Van Nostrand, New York, 1967. MR 0225346 (37:940)
  • [4] S. Kobayashi and K. Nomizu, Foundations of differential geometry, vols. I and II, Wiley, New York, 1963 and 1967. MR 1393940 (97c:53001a)
  • [5] K. Kodaira, On Kaehler varieties of restricted type, Ann. of Math. (2) 60 (1954), 28-48. MR 0068871 (16:952b)
  • [6] A. Kurosh, Lectures on general algebra, Chelsea, New York, 1965.
  • [7] S. Lang, Algebra, 2nd ed., Addison-Wesley, Reading, Mass., 1967. MR 0197234 (33:5416)
  • [8] M. Obata, Affine connections on manifolds with almost complex, quaternionic or Hermitian structures, Japan. J. Math. 26 (1956), 43-79. MR 0095290 (20:1796a)
  • [9] A. Sommese, Quaternionic manifolds, Math. Ann. 212 (1975), 191-214. MR 0425827 (54:13778)
  • [10] N. Steenrod, The topology of fibre bundles, 8th printing, Princeton Univ. Press, Princeton, N. J., 1972. MR 1688579 (2000a:55001)
  • [11] J. Wolf, Spaces of constant curvature, 2nd ed., McGraw-Hill, New York, 1972. MR 0343213 (49:7957)
  • [12] S.-T. Yau, Calabi's conjecture and some new results in algebraic geometry, Proc. Nat. Acad. Sci. U.S.A. 74 (1977), 1798-1799. MR 0451180 (56:9467)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53C25, 53C55

Retrieve articles in all journals with MSC: 53C25, 53C55


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1982-0662060-6
Article copyright: © Copyright 1982 American Mathematical Society

American Mathematical Society